I have been having some rather serious anxiety for no reason

Patient: Hello I have been having some rather serious anxiety for no reason combined with aggravating depression for about 3 months solid. It comes in waves – I feel nromal about 20% of the time and then revert back to teh high anxiety and depression feeling the rest of the time. I noticed that these symptoms all started in June when they put me on high blood pressure meds (Lisonopril 20-30mg). I talked to the doctor already about ity and he shrugged it off. Some days I think I need to just drive down and check myself in to a mengtal hospital it gets that bad.

Optional Information
Gender: Male
Age: 50
Already Tried: I tried talking to my Doctor – he shrugs it off. I contacted a family friend who is a Phd Psychology professor to ask him for a referral – he blew me off like I was bothering him. No help. No answers. Just reading on the internet.

Doctor: Greetings and welcome to Health.is.edu ,

Do you have memory impairment, fatigue, dizziness, headache?

what are the other drugs you are taking?

Patient: All of the above – not too many headaches but just one this morning when I woke up.
Other drugs are for Diabetes – Insukin N and Insulin R 50u ea 1x daily

Doctor: Thank you for the information,

The depression, stress, anxiety , woory and other psychological causes may cause such symptoms in you.The other possibility could be the sid effect of the drug lisinopril.

The drug lisinopril may cause the CNS symptoms like dizziness, headache, ataxia, memory impairment, tremor, peripheral neuropathy, confusion, insomnia, somnolence, hypersomnia, irritability, and nervousness on long term use.

Since you had the symptoms after staring lisinopril so the chances are there as it may cause such symptoms in you.You may need to change to some other drug if your symptoms are severe.

the other causes should also be ruled out.The antidepressant drugs may help you in depression and associated anxiety.The psychotherapy is also useful.

Here is the link for more information

side effect of lisinopril

Let me know if you have any doubt.

Thank you!

Leave a Reply

Your email address will not be published.

*